# SDR COMA0260606

- Difficulty date: October 17, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 21,652 hours, 21,115 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Part number: 16050101
- Part serial: DCL03093
- Condition: Worn
- Location: Nose
- Part time: 20,971 hours, 20,248 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5457 AFTER TAKE OFF FROM CVG RECEIVED A NOSE GEAR DOOR CAUTION MESSAGE, AIRCRAFT RETURNED TO THE FIELD.REPLACED THE NLG STRUT ASSEMBLY.
